# SDR SWAA2022042596271

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7H4
- Aircraft serial: 32750
- Aircraft time: 63,577 hours, 32,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR ESCAPE SLIDE NEEDS TO BE REPACKED / [01] REINSTALLED FORWARD SERVICE DOOR ESCAPE SLIDE PER MT 725-61-06. & AMM 25-66-01
